# SDR ASAA2022060938603

- Difficulty date: June 9, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N931AK
- Make and model: Boeing 737-9
- Aircraft serial: 43353
- Aircraft time: 1,588 hours, 472 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

A/T WILL NOT STAY ENGAGED. GROUNDED - YES. ACCOMPLISHED AUTOTHROTTLE SYSTEM - OPERATIONAL TEST REF B737-9 AMM 22-31-00-710-801. NO FAULTS. ALL TESTS PASSED. ACCOMPLISHED LAND VERIFY TESTS REF AMM 22-00-01. ALL TESTS PASSED. GROUND VERIFICATION SUCCESSFUL.
